# SDR SWIA2025090200015

- Difficulty date: June 10, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 49,046 hours, 42,726 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL CELL ACCESS PANEL LANDING  HAS MULTIPLE AREAS OF MINOR SURFACE CORROSION. BLENDED CORRODED AREA OF LT WING FUEL ACCESS PANEL LANDING 510AB IAW REO 601R-57-21-030 REV. -L,. PERFORMED UT REMAINING THICKNESS INSPECTION WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF 601R-57-21-030 REV. -L,   PERFORMED ROTO PEENING IN REF WITH REO 601R-57-21-030 REV. -L,  APPLIED SURFACE FINISH AS REQUIRED PER REO. COMPLETED CORROSION FINDINGS REPORT. REFERENCE CP 30350391 FOR EDDY CURRENT INSPECTION.
